# SDR 96ZZZX148

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1HA
- Make and model: Cessna 501
- Aircraft serial: 5010072
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23076001
- Condition: Shorted
- Location: Armature
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF SLOW STARTS.  DISASSEMBLED STARTER/GENERATOR AND FOUND THE FOLLOWING:  FOUND SPUR GEAR INSTALLED BACKWARDS, ARMATURE SHORTED, STATOR SHORTED, AND BRUSHES WORN.  COMPLETED OVERHAUL ON THE STARTER/GENERATOR AND RETURNED TO CUSTOMER.
